Stochastic differential equations in the algebra of generalized random processes
Differencialʹnye uravneniâ, Tome 31 (1995) no. 12, pp. 2080-2082
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_12_a19,
author = {N. V. Lazakovich and S. P. Stashulenok and I. V. Yufereva},
title = {Stochastic differential equations in the algebra of generalized random processes},
journal = {Differencialʹnye uravneni\^a},
pages = {2080--2082},
year = {1995},
volume = {31},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_12_a19/}
}
TY - JOUR AU - N. V. Lazakovich AU - S. P. Stashulenok AU - I. V. Yufereva TI - Stochastic differential equations in the algebra of generalized random processes JO - Differencialʹnye uravneniâ PY - 1995 SP - 2080 EP - 2082 VL - 31 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_12_a19/ LA - ru ID - DE_1995_31_12_a19 ER -
%0 Journal Article %A N. V. Lazakovich %A S. P. Stashulenok %A I. V. Yufereva %T Stochastic differential equations in the algebra of generalized random processes %J Differencialʹnye uravneniâ %D 1995 %P 2080-2082 %V 31 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1995_31_12_a19/ %G ru %F DE_1995_31_12_a19
N. V. Lazakovich; S. P. Stashulenok; I. V. Yufereva. Stochastic differential equations in the algebra of generalized random processes. Differencialʹnye uravneniâ, Tome 31 (1995) no. 12, pp. 2080-2082. http://geodesic.mathdoc.fr/item/DE_1995_31_12_a19/